Statistical approximation by positive linear operators

Tom 161 / 2004

O. Duman, C. Orhan Studia Mathematica 161 (2004), 187-197 MSC: 41A25, 41A36, 47B38. DOI: 10.4064/sm161-2-6

Streszczenie

Using $A$-statistical convergence, we prove a Korovkin type approximation theorem which concerns the problem of approximating a function $f$ by means of a sequence $\{T_{n}(f;x)\}$ of positive linear operators acting from a weighted space $C_{\varrho_{1}}$ into a weighted space $B_{\varrho_{2}}.$

Autorzy

  • O. DumanDepartment of Mathematics
    Faculty of Science
    Ankara University
    Tandogan 06100, Ankara, Turkey
    e-mail
  • C. OrhanDepartment of Mathematics
    Faculty of Science
    Ankara University
    Tandogan 06100, Ankara, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek